# SDR R61A20120048

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 11,022 hours, 8,864 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 17024656003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENACE FOUND THE LEFT WHEEL WELL FORWARD BULKHEAD CRACKED AT AILERON CABLE HOLES.  MAINTENANCE REMOVED AND REPLACED THE LEFT FWD BULKHEAD RIB COMPLIMENT IAW EMB 175 SRM 51-42-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
